| Model Number |
SN-5699G |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
03/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a repair of heel laceration, the needle broke and disengaged into cavity while suturing a laceration on the patient's heel.The broken piece was not recovered.Surgical time was extended for more than 30 minutes and hospitalization was extended.The patient was transferred to another facility.